# SDR ASOA2013112509479

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 23,217 hours, 16,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR P358 FOR CABIN EMERGENCY LIGHTS BROKEN.  R & R ELECTRICAL CONNECTOR IAW ESPM 20-26-00  AND WD 33-50-05.   PERFORMED OPS TEST OF THE EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-00-710-802. NO DEFECTS NOTED.
